# SDR 97ZZZX10

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N69277
- Make and model: Beech 36BEECH
- Aircraft serial: E2148
- Engine: Cont IO550B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: O-Ring
- Part number: 641066
- Condition: Missing
- Location: Cyl Bases
- Part time: 683 hours
- Component: 649358A2
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND CYLINDER BASE O-RING MISSING ON NR 5 CYLINDER.  REMOVED NR 2 CYL.  ALSO, NO O-RING ON CYL BASE.  CHECK REMAINING CYLINDERS AFTER TALKING TO CONTINENTAL AND FOUND NO O-RINGS ON 3 CYLINDERS, NR 3 NR 4, AND NR 6.
